Translator Disclaimer
2007 Knots with identical Khovanov homology
Liam Watson
Algebr. Geom. Topol. 7(3): 1389-1407 (2007). DOI: 10.2140/agt.2007.7.1389

Abstract

We give a recipe for constructing families of distinct knots that have identical Khovanov homology and give examples of pairs of prime knots, as well as infinite families, with this property.

Citation

Download Citation

Liam Watson. "Knots with identical Khovanov homology." Algebr. Geom. Topol. 7 (3) 1389 - 1407, 2007. https://doi.org/10.2140/agt.2007.7.1389

Information

Received: 9 January 2007; Revised: 5 August 2007; Accepted: 10 September 2007; Published: 2007
First available in Project Euclid: 20 December 2017

zbMATH: 1137.57020
MathSciNet: MR2350287
Digital Object Identifier: 10.2140/agt.2007.7.1389

Subjects:
Primary: 57M25, 57M27

Rights: Copyright © 2007 Mathematical Sciences Publishers

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.7 • No. 3 • 2007
MSP
Back to Top